# SDR DXTA200702478

- Difficulty date: September 15, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N671QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605071
- Aircraft time: 6,771 hours, 5,303 cycles
- Engine: Pwa PW545A
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Condition: Failed
- Location: Brake Assy
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS SIDE RT PEDAL WENT TO THE FLOOR ON LANDING.   REMOVED AND INSTALLED OVERHAULED MASTER CYCLINDER ON PILOTS SIDE. RT PEDAL.  ALL WORK DONE IAW CESSNA 560 M/M 32-42-02.
